# SDR C2XA02CL118

- Difficulty date: May 27, 2002
- Submitted: May 31, 2002
- Operation: Air carrier
- Aircraft: N15985
- Make and model: Emb EMB-145LR
- Aircraft serial: 145248
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 163500110
- Part serial: 1560
- Condition: Cracked
- Location: Cockpit
- Part time: 5,429 hours, 3,757 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CLE FLIGHT 3201 THE CREW REPORTED THE FIRST OFFICER'S WINDSHIELD HAD SHATTERED ON CLIMBOUT.  THE AIRCRAFT RETURNED TO CLEVELAND AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AND FOUND THE OUTER GLASS PLY HAD SHATTERED.  THE WINDSHIELD WAS REPLACED AND OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
